Loading, please wait...

Acetaminophen 500mg Extra Strength Quick Release Pain Reliever & Fever Reducer Gelcaps - up & up™

Acetaminophen 500mg Extra Strength Quick Release Pain Reliever & Fever Reducer Gelcaps - up & up™ - image 1 of 2Acetaminophen 500mg Extra Strength Quick Release Pain Reliever & Fever Reducer Gelcaps - up & up™ - image 2 of 2
Acetaminophen 500mg Extra Strength Quick Release Pain Reliever & Fever Reducer Gelcaps - up & up™ - image 1 of 2
Size 225 Count

About this item

Highlights

  • Compare to active ingredient in Extra Strength Tylenol Rapid Release Gels
  • Extra-strength quick-release gelcaps help provide pain relief
  • Help reduce pain associated with muscular pain, headaches and fevers
  • Quick-release gelcaps help get the job done faster

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains Acetaminophen

Active Ingredient Strength Value: 500 Milligrams

Product Warning: Contains Acetaminophen

Product Form: Gelcap

Primary Active Ingredient: Acetaminophen

Package Quantity: 225

TCIN: 13316603
UPC: 350844519207
Item Number (DPCI): 094-01-0309
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Find pain relief fast with the help of the Acetaminophen 500mg Extra-Strength Quick-Release Pain Reliever & Fever Reducer from up & up™. Each quick-release gelcap has 500mg of acetaminophen to help target muscular pain, headaches and fevers so you can get back to your day and feeling like your best self. Compare to the same active ingredient in Extra Strength Tylenol.

100% Satisfaction Guaranteed.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Shipping details

Estimated ship dimensions: 2.3 inches length x 2.4 inches width x 4.3 inches height
Estimated ship weight: 0.4 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup. View return policy for details.
See the return policy for complete information.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 116 reviews
94% would recommend
74 recommendations
value: 4.84 out of 5
quality: 4.79 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.